# SDR SWAA2022020936988

- Difficulty date: February 2, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 19,711 hours, 8,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** MULTIPLE AREAS ON R/H FLOOR TO SIDEWALL SUPPORT CHANNEL FROM STA 727E - 767; RBL 28 / EVALUATED CORROSION DAMAGE ON RH FLOOR TO SIDEWALL SUPPORT BS 727E- 767. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-2. REMOVED DAMAGED SECTION AND REPLACED FROM BS TO BS 767 IAW SRM 51-40-02; SRM 53-00-53-2R-5 AND BOEING DRAWING 146A7500
